# SDR 20000622SH031

- Difficulty date: June 9, 2000
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N489GA
- Make and model: Gulstm 690B
- Aircraft serial: 11530
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 500012265
- Condition: Frayed
- Location: Rt Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RUDDER CABLES FRAYED.  (X)
